Can Cortisone shots give you leg cramps?

Related Answers

Explore the latest questions and answers related to "Can Cortisone shots give you leg cramps?"

Answered: What cause inner thigh cramps and what can I do to ...

low potassium can cause that. have a bannana!

Answered: Why do bananas cause leg cramps? It happens with ...

YES, I also have gotten foot cramps going up the side of my leg at night after eating a bananna the day. It never happened before, maybe there is a small %of us that can not eat what ever they spray on them as they grow these days? Very srtange?!

Answered: How dangerious are leg cramps from advair use

Thank you for your response, but I heard taking QUININE with ADVAIR is not recommended . I have been taking potassium and it has worked well, but I do not want to just keep adding more meds . But the leg cramps are unreal!!

Answered: Are leg cramps normal when you have a blood clot?

Leg cramps ARE NOT normal with Venous blood clots / DVT. I do vascular ultrasound and would say that <15% of patients with a DVT note cramps as a symptom. Please,...symptoms or the way patients describe their symptoms are extremely subjective, therefore think about the sensation before using a ...

Answered: Sever leg cramps

How to Cure Cramps with Natural Treatments Drink a hot cup of coffee or tea right after you get the cramp, try to sit and relax for a few minutes. Drain some pickle juice and drink 1 cup. Home remedy for cramps: suck on a lollypop or peppermint candy. For muscular cramps: Massage the muscle ...
Liked this question? Tell your friends about it

More Questions

Cramping in lower area

It could be menstrual cramps or PID. Discover below: http://www.menstrual-cycle.info http://menstrual-cycle-health.blogspot.com/

What do I do about muscle spasms in a 7 year old ...

Yes to more water or pedialyte. Please read this article from the National Institutes of Health about muscle cramps: http://www.nlm.nih.gov/medlineplus/ency/article/003193.htm

Cramping and Bleeding

I am glad you are doing better.

I have severe pain/cramping in calf of r. leg had stent inserted in

Nobody here is qualified to make a diagnosis! Check with your doctor for a medical assessment.